MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI; ENDOSCOPE

INTUITIVE SURGICAL, INC DA VINCI; ENDOSCOPE
Model Number 470026-64
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing, one of the metallic rings on the 0-degree 8mm endoscope was lost.There was no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the part; however, failure analysis has not completed their investigation.A follow-up mdr will be submitted when failure analysis has completed their investigation.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The endoscope was analyzed.No missing component was found after the visual inspection.All components are present and where they should be.The endoscope cable integrated connector was visually inspected and found with damage.The cable integrated connector exhibited corrosion on the spring fingers.The complaint was not confirmed by failure analysis.Isi followed up with the initial reporter and obtained the following additional information: there was a missing round metal object.No one has noticed the missing part until it reached sterile services.Surgeon was informed about this and he is confident that it is not inside the patient and the missing piece has not yet been found.
 
Event or Problem Description
Refer to h10/h11 for follow-up information.

Brand Name
DA VINCI
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key18611779
Report Number2955842-2024-10879
Device Sequence Number7478784
Product Code NAY
UDI-Device Identifier00886874112205
UDI-Public(01)00886874112205
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470026-64
Device Catalogue Number470026
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown